# SDR REXA2015112701116

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE, PN CC670-33199-3 AT LBL 12.0, JUST FWD OF FS 280, IS CRACKED APPROX .600" LONG.  R & R COCKPIT FLOOR SUPPORT ANGLE PN CC670-33199-3 AT LBL 12.0 IAW SRM TASK 51-42-06-001-001-A01, 51-42-10-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01 & 51-42-13-001-001-A01.
